# SDR RU3A20140916032

- Difficulty date: September 16, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- Engine: Pwa PW305A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 30B2215
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL A FUEL LEAK ON THE NR 1 ENG WAS NOTED.  A CRACK IN THE PRIMARY FUEL LINE FROM THE FCU TO THE SOV WAS DISCOVERED.
